×

Found 87 Documents (Results 1–87)

Fractional elliptic problems on Lipschitz domains: regularity and approximation. (English) Zbl 1532.65104

Mengesha, Tadele (ed.) et al., A\(^3\)N\(^2\)M: approximation, applications, and analysis of nonlocal, nonlinear models. Proceedings of the 50th John H. Barrett memorial lectures, Knoxville, TN, USA, virtual, May 2021. Cham: Springer. IMA Vol. Math. Appl. 165, 27-99 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field